Alert archive / Oklahoma / Flood Watches in 2018
Flood Watch 3, NWS Tulsa, OK
NWS Tulsa, OK issued this flood watch at Mar 25, 2018, 3:45 PM CDT for 19 counties in Oklahoma; 4 counties in Arkansas. It took effect at Mar 26, 2018, 7:00 PM CDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Mar 25, 2018, 3:45 PM CDT (20:45 UTC)
- In effect from
- Mar 26, 2018, 7:00 PM CDT
- Expired
- Mar 28, 2018, 1:00 AM CDT
- In force
- 30 hr
- Issued by
- NWS Tulsa, OK
- Flood severity
- None
All 23 counties
Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 57 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.8 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 568 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
174 WGUS64 KTSA 252045 FFATSA URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Tulsa OK 345 PM CDT Sun Mar 25 2018 ...Heavy rainfall likely Monday night through Tuesday afternoon with flooding potential... ARZ001-OKZ057-058-060>071-260445- /O.NEW.KTSA.FA.A.0003.180327T0000Z-180327T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Benton-Craig-Ottawa-Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee- Okmulgee-Wagoner-Cherokee-Adair-Muskogee-McIntosh- Including the cities of Rogers, Bentonville, Vinita, Miami, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, and Checotah 345 PM CDT Sun Mar 25 2018 ...FLOOD WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY AFTERNOON... The National Weather Service in Tulsa has issued a * Flood Watch for portions of northwest Arkansas and Oklahoma... including the following counties...in northwest Arkansas... Benton. in Oklahoma...Adair...Cherokee...Craig...Creek... Delaware...Mayes...McIntosh...Muskogee...Okfuskee...Okmulgee... Ottawa...Rogers...Tulsa and Wagoner. * From Monday evening through Tuesday afternoon * Rainfall amounts of 2 to 5 inches will be common across the watch area, with isolated amounts of 6 to 7 inches. * This will likely lead to flooding of low lying areas. Minor to moderate river flooding is expected. Flash flooding will be possible beginning Monday night into Tuesday morning with thunderstorms along a slow moving front. PRECAUTIONARY/PREPAREDNESS ACTIONS... A flood watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible flood warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$
7 follow-up statements
919 WGUS64 KTSA 260246 FFATSA Flood Watch National Weather Service Tulsa OK 946 PM CDT Sun Mar 25 2018 ...Heavy rainfall likely Monday night through Tuesday afternoon with flooding potential... ARZ001-OKZ057-058-060>071-261000- /O.CON.KTSA.FA.A.0003.180327T0000Z-180327T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Benton-Craig-Ottawa-Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee- Okmulgee-Wagoner-Cherokee-Adair-Muskogee-McIntosh- Including the cities of Rogers, Bentonville, Vinita, Miami, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, and Checotah 946 PM CDT Sun Mar 25 2018 ...FLOOD WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY AFTERNOON... The Flood Watch continues for * Portions of northwest Arkansas and Oklahoma...including the following counties...in northwest Arkansas...Benton. in Oklahoma...Adair...Cherokee...Craig...Creek...Delaware... Mayes...McIntosh...Muskogee...Okfuskee...Okmulgee...Ottawa... Rogers...Tulsa and Wagoner. * From Monday evening through Tuesday afternoon * Rainfall amounts of 2 to 5 inches will be common across the watch area, with isolated amounts of 6 to 7 inches. * This will likely lead to flooding of low lying areas. Minor to moderate river flooding is expected. Flash flooding will be possible beginning Monday night into Tuesday morning with thunderstorms along a slow moving front. PRECAUTIONARY/PREPAREDNESS ACTIONS... A flood watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible flood warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$
763 WGUS64 KTSA 260819 FFATSA URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Tulsa OK 319 AM CDT Mon Mar 26 2018 ...Heavy rainfall likely Monday night and Tuesday with flooding potential... ARZ002-010-011-019-020-029-OKZ072>076-262200- /O.EXB.KTSA.FA.A.0003.180327T0000Z-180328T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian- Sequoyah-Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, Ozark, Charleston, Fort Smith, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 319 AM CDT Mon Mar 26 2018 ...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH TUESDAY EVENING... The National Weather Service in Tulsa has expanded the * Flood Watch to include portions of Arkansas and Oklahoma... including the following counties...in Arkansas...Carroll... Crawford...Franklin...Madison...Sebastian and Washington AR. in Oklahoma...Haskell...Latimer...Le Flore...Pittsburg and Sequoyah. * From this evening through Tuesday evening. * Rainfall amounts of 2 to 4 inches will be common across the watch area, with isolated amounts of 5 to 6 inches. * This will likely lead to flooding of low lying areas. Minor to moderate river flooding is expected. Flash flooding will be possible beginning Monday night into Tuesday morning with thunderstorms along a slow moving front. PRECAUTIONARY/PREPAREDNESS ACTIONS... A flood watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible flood warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ ARZ001-OKZ057-058-060>071-262200- /O.EXT.KTSA.FA.A.0003.180327T0000Z-180328T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Benton-Craig-Ottawa-Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee- Okmulgee-Wagoner-Cherokee-Adair-Muskogee-McIntosh- Including the cities of Rogers, Bentonville, Vinita, Miami, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, and Checotah 319 AM CDT Mon Mar 26 2018 ...FLOOD WATCH NOW IN EFFECT FROM THIS EVENING THROUGH TUESDAY EVENING... The Flood Watch is now in effect for * Portions of northwest Arkansas and Oklahoma...including the following counties...in northwest Arkansas...Benton. in Oklahoma...Adair...Cherokee...Craig...Creek...Delaware... Mayes...McIntosh...Muskogee...Okfuskee...Okmulgee...Ottawa... Rogers...Tulsa and Wagoner. * From this evening through Tuesday evening. * Rainfall amounts of 2 to 4 inches will be common across the watch area, with isolated amounts of 5 to 6 inches. * This will likely lead to flooding of low lying areas. Minor to moderate river flooding is expected. Flash flooding will be possible beginning Monday night into Tuesday morning with thunderstorms along a slow moving front. PRECAUTIONARY/PREPAREDNESS ACTIONS... A flood watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible flood warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$
970 WGUS64 KTSA 261608 FFATSA URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Tulsa OK 1108 AM CDT Mon Mar 26 2018 ...Heavy rainfall likely Monday night and Tuesday with flooding potential... OKZ049-053-270015- /O.EXA.KTSA.FA.A.0003.180327T0000Z-180328T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Pushmataha-Choctaw- Including the cities of Antlers, Clayton, and Hugo 1108 AM CDT Mon Mar 26 2018 ...FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH TUESDAY EVENING... The National Weather Service in Tulsa has expanded the * Flood Watch to include a portion of southeast Oklahoma... including the following counties...Choctaw and Pushmataha. * From 7 PM CDT this evening through Tuesday evening * Rainfall amounts of 2 to 4 inches will be common across the watch area, with isolated amounts of 5 to 6 inches. * This will likely lead to flooding of low lying areas. Minor to moderate river flooding is expected. Flash flooding will be possible beginning Monday night into Tuesday morning with thunderstorms along a slow moving front. PRECAUTIONARY/PREPAREDNESS ACTIONS... A flood watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible flood warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ ARZ001-002-010-011-019-020-029-OKZ057-058-060>076-270015- /O.CON.KTSA.FA.A.0003.180327T0000Z-180328T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian- Craig-Ottawa-Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-Okmulgee- Wagoner-Cherokee-Adair-Muskogee-McIntosh-Sequoyah-Pittsburg- Haskell-Latimer-Le Flore- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, Ozark, Charleston, Fort Smith, Vinita, Miami, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 1108 AM CDT Mon Mar 26 2018 ...FLOOD WATCH REMAINS IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH TUESDAY EVENING... The Flood Watch continues for * Portions of Arkansas and Oklahoma...including the following counties...in Arkansas...Benton...Carroll...Crawford... Franklin...Madison...Sebastian and Washington AR. in Oklahoma...Adair...Cherokee...Craig...Creek...Delaware... Haskell...Latimer...Le Flore...Mayes...McIntosh...Muskogee... Okfuskee...Okmulgee...Ottawa...Pittsburg...Rogers...Sequoyah... Tulsa and Wagoner. * From 7 PM CDT this evening through Tuesday evening * Rainfall amounts of 2 to 4 inches will be common across the watch area, with isolated amounts of 5 to 6 inches. * This will likely lead to flooding of low lying areas. Minor to moderate river flooding is expected. Flash flooding will be possible beginning Monday night into Tuesday morning with thunderstorms along a slow moving front. PRECAUTIONARY/PREPAREDNESS ACTIONS... A flood watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible flood warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$
728 WGUS64 KTSA 270248 FFATSA Flood Watch National Weather Service Tulsa OK 948 PM CDT Mon Mar 26 2018 ...Heavy rainfall likely Monday night and Tuesday with flooding potential... ARZ001-002-010-011-019-020-029-OKZ049-053-057-058-060>076-271100- /O.CON.KTSA.FA.A.0003.000000T0000Z-180328T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian- Pushmataha-Choctaw-Craig-Ottawa-Tulsa-Rogers-Mayes-Delaware-Creek- Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee-McIntosh- Sequoyah-Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, Ozark, Charleston, Fort Smith, Antlers, Clayton, Hugo, Vinita, Miami, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 948 PM CDT Mon Mar 26 2018 ...FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY EVENING... The Flood Watch continues for * Portions of Arkansas and Oklahoma...including the following counties...in Arkansas...Benton...Carroll...Crawford... Franklin...Madison...Sebastian and Washington AR. in Oklahoma...Adair...Cherokee...Choctaw...Craig...Creek... Delaware...Haskell...Latimer...Le Flore...Mayes...McIntosh... Muskogee...Okfuskee...Okmulgee...Ottawa...Pittsburg... Pushmataha...Rogers...Sequoyah...Tulsa and Wagoner. * Through Tuesday evening * Rainfall amounts of 2 to 4 inches will be common across the watch area, with isolated amounts of 5 to 6 inches. The heaviest rainfall will gradually shift from areas along and southeast of I-44 tonight into southeast Oklahoma and northwest Arkansas Tuesday morning. * This will likely lead to flooding of low lying areas. Minor to moderate river flooding is expected. Flash flooding will be possible beginning Monday night into Tuesday morning with thunderstorms along a slow moving front. PRECAUTIONARY/PREPAREDNESS ACTIONS... A flood watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible flood warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$
886 WGUS64 KTSA 270824 FFATSA Flood Watch National Weather Service Tulsa OK 324 AM CDT Tue Mar 27 2018 ...HEAVY RAINFALL AND INCREASED FLOOD POTENTIAL TO CONTINUE TODAY... ARZ001-002-010-011-019-020-029-OKZ049-053-057-058-060>076-272100- /O.CON.KTSA.FA.A.0003.000000T0000Z-180328T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian- Pushmataha-Choctaw-Craig-Ottawa-Tulsa-Rogers-Mayes-Delaware-Creek- Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee-McIntosh- Sequoyah-Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, Ozark, Charleston, Fort Smith, Antlers, Clayton, Hugo, Vinita, Miami, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 324 AM CDT Tue Mar 27 2018 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... The Flood Watch continues for * Portions of Arkansas and Oklahoma...including the following counties...in Arkansas...Benton...Carroll...Crawford... Franklin...Madison...Sebastian and Washington AR. in Oklahoma...Adair...Cherokee...Choctaw...Craig...Creek... Delaware...Haskell...Latimer...Le Flore...Mayes...McIntosh... Muskogee...Okfuskee...Okmulgee...Ottawa...Pittsburg... Pushmataha...Rogers...Sequoyah...Tulsa and Wagoner. * Through this evening. * Total rainfall amounts of 2 to 4 inches will be common across the watch area, with isolated amounts up to 6 inches. The heaviest rainfall will gradually shift from areas along Interstate 44 early this morning into southeast Oklahoma and northwest Arkansas during the day. * The heavy rainfall will likely lead to flooding of low-lying areas. Minor to moderate river flooding is expected. Flash flooding will be possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A flood watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible flood warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$
256 WGUS64 KTSA 272018 FFATSA URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Tulsa OK 318 PM CDT Tue Mar 27 2018 OKZ057-058-060>067-272130- /O.CAN.KTSA.FA.A.0003.000000T0000Z-180328T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Craig-Ottawa-Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-Okmulgee- Wagoner- Including the cities of Vinita, Miami, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, and Wagoner 318 PM CDT Tue Mar 27 2018 ...FLOOD WATCH IS CANCELLED... The Flood Watch for portions of east central Oklahoma and northeast Oklahoma has been cancelled. Rainfall rates have dropped off considerably during the day across this region as the heavier rains have shifted off to the east. Therefore, the threat of areal flooding has decreased and the watch will be cancelled. $$ ARZ001-002-010-011-019-020-029-OKZ049-053-068>076-280600- /O.EXT.KTSA.FA.A.0003.000000T0000Z-180328T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian- Pushmataha-Choctaw-Cherokee-Adair-Muskogee-McIntosh-Sequoyah- Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, Ozark, Charleston, Fort Smith, Antlers, Clayton, Hugo, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 318 PM CDT Tue Mar 27 2018 ...FLOOD WATCH NOW IN EFFECT UNTIL 1 AM CDT WEDNESDAY... The Flood Watch is now in effect for * Portions of Arkansas and Oklahoma...including the following counties...in Arkansas...Benton...Carroll...Crawford... Franklin...Madison...Sebastian and Washington AR. in Oklahoma...Adair...Cherokee...Choctaw...Haskell...Latimer...Le Flore...McIntosh...Muskogee...Pittsburg...Pushmataha and Sequoyah. * Until 1 AM CDT Wednesday * Total rainfall amounts of 2 to 4 inches will be common across the watch area. The heavier rainfall will continue to shift east across southeast Oklahoma and northwest Arkansas for the remainder of the day and into the evening, before ending after midnight. Another round of rainfall is expected on Wednesday, but rainfall amounts and rates are expected to be light. * The heavy rainfall will likely lead to flooding of low-lying areas. Minor to moderate river flooding is expected. Areal flooding is occurring in some areas and many secondary road closures have been reported. PRECAUTIONARY/PREPAREDNESS ACTIONS... A flood watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible flood warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ Lacy
025 WGUS64 KTSA 280601 FFATSA Flood Watch National Weather Service Tulsa OK 101 AM CDT Wed Mar 28 2018 ARZ001-002-010-011-019-020-029-OKZ049-053-068>076-280715- /O.EXP.KTSA.FA.A.0003.000000T0000Z-180328T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian- Pushmataha-Choctaw-Cherokee-Adair-Muskogee-McIntosh-Sequoyah- Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, Ozark, Charleston, Fort Smith, Antlers, Clayton, Hugo, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 101 AM CDT Wed Mar 28 2018 ...FLOOD WATCH HAS EXPIRED... The Flood Watch for portions of Arkansas and Oklahoma has expired. Areas of showers will remain possible tonight, but the threat of additional heavy rainfall has ended. $$
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flood watch went out at Mar 25, 12:48 PM CDT, 2 hours 57 minutes earlier.
Area forecast discussion, Mar 25, 12:48 PM CDT, 2 hours 57 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1248 PM CDT Sun Mar 25 2018 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. A few isolated strong thunderstorms could impact KTUL/KRVS TAF sites through mid afternoon with reduced visibilities due to heavy rain. Additional thunderstorms will again be possible across NE OK late tonight. Otherwise, ceiling heights will generally trend down this evening into the overnight hours with IFR conditions likely into Monday morning. && .PREV DISCUSSION... /Issued 1034 AM CDT Sun Mar 25 2018/ ..UPDATE... DISCUSSION... Scattered showers and thunderstorms will spread into eastern Oklahoma by late morning into the early afternoon hours in association with upper jet streak. Elevated instability appears just sufficient enough for a few of the stronger storms to produce hail to the size of quarters. Update has been sent to increase pops in some areas as well as timing given latest radar trends. No other changes at this time. Another round of elevated thunderstorms will be possible across northeast Oklahoma late tonight before a more significant severe/heavy rainfall threat develops late Monday afternoon/evening into the overnight hours. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && AVIATION.....12
Hazardous weather outlook, Mar 25, 1:00 PM CDT, 2 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
100 PM CDT Sun Mar 25 2018
ARZ001-002-010-011-019-020-029-OKZ049-053>076-260945-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
100 PM CDT Sun Mar 25 2018
...A FEW HAIL PRODUCING THUNDERSTORMS REMAIN POSSIBLE THIS AFTERNOON
AND AGAIN LATE TONIGHT...
...HEAVY RAINFALL LIKELY EARLY THIS WEEK ALONG WITH SOME SEVERE
STORM POTENTIAL...
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...This afternoon and Tonight.
SEVERE THUNDERSTORM.
RISK...Limited.
AREA...Northeast Oklahoma.
ONSET...Ongoing.
DISCUSSION...
Widely scattered strong thunderstorms continue early this afternoon
across portions of northeast Oklahoma. A few of these storms could
approach severe limits through mid to late afternoon with quarter
size hail and brief heavy rainfall. Further east, across far
northeast Oklahoma and northwest Arkansas, mid level lapse rates
will likely not be sufficient enough for larger hail production.
Additional thunderstorms are expected to redevelop over northeast
Oklahoma late tonight. A few of these storms could also produce
large hail.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
MONDAY...Thunderstorm Potential...High Wind Potential...
Heavy Rain Potential.
TUESDAY...Thunderstorm Potential...Heavy Rain Potential.
WEDNESDAY...No Hazards.
THURSDAY...Thunderstorm Potential.
FRIDAY AND SATURDAY...No Hazards.
EXTENDED DISCUSSION...
Scattered showers and thunderstorms should be ongoing across parts
of the area Monday morning, with additional showers and
thunderstorms likely to develop Monday afternoon into Monday
night as a slow-moving cold front moves into the region. A few of
these thunderstorms will likely be severe, with both large hail
and damaging winds possible. The most likely area to see any
severe weather will be across eastern Oklahoma and perhaps into
far western Arkansas as well.
In addition to the severe thunderstorm potential, the threat of
locally heavy rainfall will increase Monday night due to the slow
movement of the front. With the upper level system expected to be
slow to push east of the area, the heavy rainfall potential will
linger through Tuesday night. Storm total rainfall amounts in the
2 to 5 inch range, with isolated totals to 7 inches, continue to
appear likely, which could lead to both river flooding and
isolated flash flooding.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
Monitor the latest forecasts and statements given the expectation
of heavy rainfall, severe thunderstorm and flooding potential
through the early part of the upcoming week.
weather.gov/tulsa contains additional information.In the hours before
Special weather statement, Mar 25, 1:43 PM CDT, 2 hours 2 minutes before
Special Weather Statement National Weather Service Tulsa OK 143 PM CDT SUN MAR 25 2018 OKZ064-251915- Creek OK- 143 PM CDT SUN MAR 25 2018 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CREEK COUNTY UNTIL 215 PM CDT... At 143 PM CDT, a strong thunderstorm was located 4 miles northeast of Bristow, moving east at 50 mph. Nickel size hail will be possible with this storm. Locations in or near the path include... Bristow... Sapulpa... Kiefer... Kellyville... This includes Interstate 44 between mile markers 191 and 212. LAT...LON 3582 9638 3591 9645 3603 9608 3593 9603 TIME...MOT...LOC 1843Z 250DEG 43KT 3587 9634
Special weather statement, Mar 25, 2:07 PM CDT, 1 hour 38 minutes before
Special Weather Statement National Weather Service Tulsa OK 207 PM CDT SUN MAR 25 2018 OKZ060-064-067-251930- Tulsa OK-Wagoner OK-Creek OK- 207 PM CDT SUN MAR 25 2018 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CREEK...NORTHWESTERN WAGONER AND SOUTHEASTERN TULSA COUNTIES UNTIL 230 PM CDT... At 207 PM CDT, a strong thunderstorm was located near Kiefer, moving east at 45 mph. Dime size hail will be possible with this storm. Locations in or near the path include... Tulsa... Broken Arrow... Bixby... Sapulpa... Jenks... Glenpool... Coweta... Kiefer... Jenks Riverside Airport... Oneta... This includes Interstate 44 between mile markers 207 and 214, and near mile marker 224. LAT...LON 3589 9614 3602 9621 3614 9575 3600 9570 TIME...MOT...LOC 1907Z 250DEG 38KT 3597 9610
Special weather statement, Mar 25, 2:15 PM CDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Tulsa OK
215 PM CDT SUN MAR 25 2018
OKZ070-251945-
Muskogee OK-
215 PM CDT SUN MAR 25 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MUSKOGEE COUNTY
UNTIL 245 PM CDT...
At 215 PM CDT, a strong thunderstorm was located 4 miles southeast of
Taft, moving east at 45 mph.
Dime size hail will be possible with this storm.
Locations in or near the path include...
Muskogee... Fort Gibson...
Taft...
LAT...LON 3577 9560 3576 9559 3577 9558 3581 9533
3581 9516 3573 9514 3567 9558
TIME...MOT...LOC 1915Z 259DEG 38KT 3573 9548Special weather statement, Mar 25, 2:16 PM CDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Tulsa OK
216 PM CDT SUN MAR 25 2018
OKZ070-071-251945-
Muskogee OK-McIntosh OK-
216 PM CDT SUN MAR 25 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MCINTOSH AND
CENTRAL MUSKOGEE COUNTIES UNTIL 245 PM CDT...
At 216 PM CDT, a strong thunderstorm was located 3 miles east of
Council Hill, moving northeast at 45 mph.
Dime size hail will be possible with this storm.
Locations in or near the path include...
Muskogee... Oktaha...
Council Hill... Wainwright...
Summit...
LAT...LON 3568 9556 3574 9513 3548 9559 3560 9571
3561 9571
TIME...MOT...LOC 1916Z 241DEG 41KT 3557 9559Special weather statement, Mar 25, 2:17 PM CDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Tulsa OK
217 PM CDT SUN MAR 25 2018
OKZ060-061-067-251945-
Tulsa OK-Rogers OK-Wagoner OK-
217 PM CDT SUN MAR 25 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROGERS...
NORTHWESTERN WAGONER AND EAST CENTRAL TULSA COUNTIES UNTIL 245 PM
CDT...
At 217 PM CDT, a strong thunderstorm was located 3 miles northeast of
Jenks Riverside Airport, moving northeast at 45 mph.
Dime size hail will be possible with this storm.
Locations in or near the path include...
Tulsa... Broken Arrow...
Claremore... Jenks...
Catoosa... Verdigris...
Jenks Riverside Airport...
This includes Interstate 44 between mile markers 218 and 245.
LAT...LON 3631 9566 3617 9557 3599 9600 3606 9603
3607 9603 3608 9604 3610 9605
TIME...MOT...LOC 1917Z 241DEG 41KT 3608 9594Special weather statement, Mar 25, 3:03 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Tulsa OK
303 PM CDT SUN MAR 25 2018
OKZ062-067-068-252030-
Cherokee OK-Wagoner OK-Mayes OK-
303 PM CDT SUN MAR 25 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL MAYES...CENTRAL
WAGONER AND NORTHWESTERN CHEROKEE COUNTIES UNTIL 330 PM CDT...
At 303 PM CDT, a strong thunderstorm was located near Porter, moving
east at 45 mph.
Dime size hail will be possible with this storm.
Locations in or near the path include...
Wagoner... Coweta...
Okay... Hulbert...
Porter... Tullahassee...
Sequoyah State Park... Redbird...
Lost City... Choska...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3589 9504 3580 9545 3580 9548 3579 9552
3579 9555 3577 9559 3578 9563 3581 9564
3584 9564 3586 9565 3586 9567 3593 9570
3614 9516
TIME...MOT...LOC 2003Z 249DEG 38KT 3587 9557The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 12:08 PM CDT | Special Weather Statement | TSA | Okfuskee | 37 min |
| Mar 25, 12:19 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 21 min |
| Mar 25, 12:28 PM CDT | Special Weather Statement | TSA | Creek | 32 min |
| Mar 25, 12:35 PM CDT | Special Weather Statement | TSA | Okmulgee | 25 min |
| Mar 25, 1:39 PM CDT | Special Weather Statement | TSA | Okmulgee | 36 min |
| Mar 25, 1:43 PM CDT | Special Weather Statement | TSA | Creek | 32 min |
| Mar 25, 2:07 PM CDT | Special Weather Statement | TSA | Tulsa | 23 min |
| Mar 25, 2:15 PM CDT | Special Weather Statement | TSA | Muskogee | 30 min |
| Mar 25, 2:16 PM CDT | Special Weather Statement | TSA | Muskogee | 29 min |
| Mar 25, 2:17 PM CDT | Special Weather Statement | TSA | Tulsa | 28 min |
| Mar 25, 3:03 PM CDT | Special Weather Statement | TSA | Wagoner | 27 min |
Nearby
Flood Watches in Oklahoma, 2018Flood Watches in Arkansas, 2018Every flood watch in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.